中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
binary threshold sequences derived from carmichael quotients with even numbers modulus [期刊论文]
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, 2012-01-01, 卷号: E95-A, 期号: 7, 页码: 1197-1199
Wu Chenhuang; Chen Zhixiong; Du Xiaoni

 
binary threshold sequences derived from carmichael quotients with even numbers modulus [期刊论文]
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, 2012-01-01, 卷号: E95-A, 期号: 7, 页码: 1197-1199
Wu Chenhuang; Chen Zhixiong; Du Xiaoni

 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace